# SDR UHLA201602090047

- Difficulty date: February 9, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 26,848 hours, 17,492 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Adjust
- Location: L2 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR GIRT BAR INDICATION NOT VIEWED WHEN ARMED.  ADJUSTED L2 DOOR LOWER SLIDE INDICATOR IAW AMM 52-12-00. OPS CHECK GOOD.
